MAUDE Adverse Event Report: STRYKER INSTRUMENTS STRYKER PERFORMANCE SERIES; BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL

STRYKER INSTRUMENTS STRYKER PERFORMANCE SERIES; BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL
Model Number 6118127110
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
While doing a total knee surgery, a stryker blade was broken at the blade insertion point.This was observed by operating room tech on the field.Surgeon was notified and the broken piece was identified and both the blade and the blade fragment were delivered to management.A post op x-ray was ordered by surgeon.

Brand Name
STRYKER PERFORMANCE SERIES
Common Device Name
BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS
1941 stryker way
portage MI 49002
MDR Report Key22736778
Report Number22736778
Device Sequence Number9103914
Product Code GFA
UDI-Device Identifier04546540593382
UDI-Public(01)04546540593382
Combination Product (Y/N)N
Initial Reporter StateNV
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/31/2025
Report Date (Section F) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6118127110
Device Catalogue Number6118-127-110
Device Lot Number24183037
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/07/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/31/2025